# SDR DALA14020729203

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,780 hours, 27,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CRACKED BETWEEN FASTENERS OF PREVIOUS REPAIR, BS 1475, RBL 5.  REPAIRED CRACK IAW ERA 524612-14, REV O, SECTION I, SECTION II PERFORMS REPETATIVE INSPECTION EVERY 3000 CYCLES.
